# SDR EISA20010083

- Difficulty date: May 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,580 hours, 44,441 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fifre Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING THROUGH 14,000 FT FIRE ALARM CAME ON, AS WELL AS FORWARD FIRE MESSAGE INDICATION.  ALARM EXTINGUISHED 3 MINUTES LATER PRIOR TO ACCOMPLISHING APPROPRIATE CHECKLIST.  FOUND DIRTY CONNECTOR.  CLEANED CONNECTOR IAW M/M 26-15.  SYSTEM CHECKS NORMAL.
